# SDR ASOA201703113017

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 30,083 hours, 18,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 145254806038
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND STRUCTURE LOWER BEAM CORRODED AT FRAME 66. LOWER BEAM AND ANGLE REPLACED IAW SRM 51-40-02.
